# SDR FDEA201303120550

- Difficulty date: March 12, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 33,444 hours, 18,310 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAIN DECK SMOKE, MID LOOP WARNING. COULD NOT DUPLICATE.
